View Full Version : Messing with wellbutrin


Bevbuzz
03-18-17, 01:25 AM
I've had an awesome 15 yrs on wb (wellbutrin). (See new member posts today for my story). But insomnia & rest are always a problem. And changing my dose by the slightest always makes me super tired for days (but still don't sleep better). All been worth it as life so improved on it.

OK, here's my quandry now: 7 wks ago, I got concussion from car accident so need brain rest. Trying to get rest, I skipped wb twice in 2 weeks & skipped a few of my quarter 75's. (I generally take an sr100+ a quarter of a 75 every am). Tried doing non-Sr to see if that'd help me sleep, but even breaking them & spacing out dosage caused huge stimulation. Finally decided to take advantage of time i can be tired & try to get stable on lower dose & dropped down to solely my sr100 daily.

Heart palpitations began in 1st week after accident. Then 3 wks after accident, started having episodes 5x/wk of huge drops in blood pressure, with weakness & dizziness. Buzzing in my head, electricity in chest, & pulsating in my ears (yes like stimulants do). Been pursuing as complication of concussion, but nobody's heard of that. Dr's (and research) say not. I've been avoiding facing it, but I think this is from messing with my wellbutrin. My body's not tolerating it anymore. Heart going bonkers, shortness of breath, BP 80/48, once even convulsions, I have to find out if this is the wellbutrin. Doctors just look at me blank. I fear the instability of trying to withdraw from wb while my vitals are so unstable & I fear if I don't get off, it's going to kill me.

Has anyone heard of these kinds of effects from wellbutrin or messing with dosage or withdrawing? I've heard there are whole clinics for inpatient wellbutrin withdrawal, but can't find that info now. Just wish I knew if this was wb or concussion. But I think it's wb. How will I ever get off?

Desperate. Scared. Help, please.

sarahsweets
03-18-17, 05:42 AM
OK, here's my quandry now: 7 wks ago, I got concussion from car accident so need brain rest. Trying to get rest, I skipped wb twice in 2 weeks & skipped a few of my quarter 75's. (I generally take an sr100+ a quarter of a 75 every am). Tried doing non-Sr to see if that'd help me sleep, but even breaking them & spacing out dosage caused huge stimulation. Finally decided to take advantage of time i can be tired & try to get stable on lower dose & dropped down to solely my sr100 daily.
Did your doc approve of you changing up your dose? Does your doc want you to take "quarters" of the wellbutrin>

Heart palpitations began in 1st week after accident. Then 3 wks after accident, started having episodes 5x/wk of huge drops in blood pressure, with weakness & dizziness. Buzzing in my head, electricity in chest, & pulsating in my ears (yes like stimulants do). Been pursuing as complication of concussion, but nobody's heard of that. Dr's (and research) say not. I've been avoiding facing it, but I think this is from messing with my wellbutrin. My body's not tolerating it anymore. Heart going bonkers, shortness of breath, BP 80/48, once even convulsions, I have to find out if this is the wellbutrin. Doctors just look at me blank. I fear the instability of trying to withdraw from wb while my vitals are so unstable & I fear if I don't get off, it's going to kill me.
I am not sure why your doc would say that these issues have nothing to do with the concussion because it seems to me that these issues have everything to do with the concussion.


Has anyone heard of these kinds of effects from wellbutrin or messing with dosage or withdrawing? I've heard there are whole clinics for inpatient wellbutrin withdrawal, but can't find that info now. Just wish I knew if this was wb or concussion. But I think it's wb. How will I ever get off?

Desperate. Scared. Help, please.

I dont think its withdrawal related because its not like you stiopped wellbutrin. What do your doctors want you to do to heal from the concussion?

dvdnvwls
03-18-17, 06:20 AM
I really hope that the reason you're taking quarters is that your doctor said you have to.

Taking quarter pills (or any pieces of pills), without your doctor's specific instruction to do so, is a horrible idea. Your doctor has to stay in control of your dosage, not you. If you don't trust your doctor to get it right, then why even go to him?

Bevbuzz
03-20-17, 02:06 AM
Yes getting my dose to the sweet spot between too hyped yet enough help for my add was a multi-year process my doctor & I worked out together. 100 wasn't enough at the time & 150 was way too much. She was involved in the decision to go to the 100sr & 1/4 of a 75 nonsr. Now that I need rest more than add help, I would like to taper the wb down, but every time I reduce the dose more my symptoms are worse. My concussion dr hasnt heard of blood pressure drops with concussions, says dysautonomia symptoms more subtle. I searched for hrs on web & found nothing on that specific connection either. But found frightening stories of other circulatory problems with both concussion as well as wellbutrin withdrawal. This has given me enough of a scare that I question now whether it's a bad idea to b on a medication like this forever. But I'm probably forgetting how tortuous untreated adhd is. But how does one ever get off wellbutrin?

Bouncingoffwall
04-04-17, 03:22 PM
I would like to taper the wb down, but every time I reduce the dose more my symptoms are worse. My concussion dr hasnt heard of blood pressure drops with concussions, says dysautonomia symptoms more subtle. I searched for hrs on web & found nothing on that specific connection either. But found frightening stories of other circulatory problems with both concussion as well as wellbutrin withdrawal. This has given me enough of a scare that I question now whether it's a bad idea to b on a medication like this forever. But I'm probably forgetting how tortuous untreated adhd is. But how does one ever get off wellbutrin?

It sounds like you're worrying excessively, and researching stuff on the Internet isn't helping that anxiety.

I hope everything works out. If you're breaking up SR pills, they won't release properly... you might get a surge of the drug all at once, which would be bad.

sarahsweets
04-05-17, 04:53 AM
When it comes to researching or googling about medications and such I try to limit myself to like 15 minutes. Whatever I can read in 15 minutes will have to do as far as info about meds. Anything more than that and I will get sucked in, and read so many conflicting reports I wont know my as* from a hole in the ground.